Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

June 27, 2016Okaloosa County, Florida

NWS Mobile, AL issued this special weather statement at Jun 27, 2016, 3:17 PM CDT for Okaloosa County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 3:17 PM CDT (20:17 UTC)
Expired
Jun 27, 2016, 4:00 PM CDT
In force
43 min
Issued by
NWS Mobile, AL

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 76 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WWUS84 KMOB 272017
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 27 2016
 
ALZ060-FLZ205-272100-
COVINGTON AL-OKALOOSA INLAND FL-
317 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES UNTIL 400
PM CDT...

AT 317 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CRESTVIEW...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3080 8643 3077 8664 3100 8672 3100 8669
      3101 8670 3105 8670 3108 8642
TIME...MOT...LOC 2017Z 172DEG 8KT 3086 8655 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 12:56 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 27, 12:56 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1256 PM CDT MON JUN 27 2016

.DISCUSSION...See updated information below.

&&

.UPDATE...The current forecast is on track and no updates are needed.
/13

&&

.AVIATION...
18Z issuance...Showers and thunderstorms will increase across the
area through the afternoon with MVFR/IFR conditions possible in and
around thunderstorms. VFR conditions will prevail overnight once
thunderstorms dissipate. /13

&&

.PREV DISCUSSION... /issued 621 AM CDT MON JUN 27 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...An upper disturbance noodling around over the area
today will bring an increase in the current shra/tsra activity
currently over Southeast Mississippi. Local drops in cigs, visbys to
low end mvfr levels likely in the stronger storms. Tonight, fog
development is likely, especially over areas that receive rains
today. Am expecting visbys to remain above MVFR minimums.

/16

PREV DISCUSSION... /issued 516 AM CDT MON JUN 27 2016/

NEAR TERM /Now Through Monday night/...
For today into this evening, a shortwave continues to meander around
over the north-central Gulf coast, bringing a another round of
showers and thunderstorms. With ML-CAPEs in the 1500-2000J/kg range,
enough instability will be present for strong to severe storms. Big
limiter for any organized severe weather will be wind shear.
Helicities are basically non-existent. Any shear will be localized
with a Gulf breeze expected to move inland this afternoon along with
any outflows generated. Guidance is advertising precip H20 values of
2-2.1" today, and with local wet downburst values in the upper
moderate category, damaging downbursts are possible this
afternoon/evening. For temps, with increased cloud cover from the
TSRA, a cooler day than yesterday is expected, but am still
expecting above seasonal highs today (low to mid 90s).

Tonight, as another shortwave swings around an upper ridge
stretching west over the Southern Plains, and todays energy moving
off, any upper support moves off, with the precip moving offshore as
a land breeze sets up. Overnight lows in  the low to mid 70s
expected, with high moisture levels and cloud cover limiting
radiational cooling.

/16

SHORT TERM /Tuesday Through Wednesday night/...
A vigorous shortwave trough, embedded in the northwesterly flow
aloft, will push a cold front into the Southeast Tuesday morning.
The front may reach the US-84 corridor as early as lunchtime, but
will likely become nearly stationary as expected convective
development reinforces the boundary.  The latest high-resolution
models suggest that the greatest odds of seeing widespread
convective development will occur around mid-afternoon and continue
into the evening.

Low-level moisture remains plentiful over the region, with
precipitable water values around 2.25 inches anticipated in vicinity
of the boundary.  Modified forecast soundings by Tuesday afternoon
will be characterized by low-level lapse rates between 6 and 7 C/km,
with MLCAPEs approaching 2000 J/kg.  Given the overall environment,
thunderstorms, some capable of producing strong wind gusts, will be
possible.  The overall risk of severe thunderstorms appears to be
limited by the lack of deep layer shear in the lowest 3 km.  The
exception could be in vicinity of the surface front, where storm
scale organization could be enhanced.  Heavy rainfall may be seen
with some of the stronger thunderstorms.

The front will likely vacillate toward the coast Tuesday night,
continuing the possibility of seeing showers and thunderstorms.
Convective coverage will likely decrease a bit due to diminishing
instability after sunset.

More showers and thunderstorms are expected again Wednesday as the
front wanders north of the forecast area.  Overall, I suspect that
showers and thunderstorms will be more focused to areas in and
around the boundary as slightly drier air attempts to work its way
into Central Mississippi and Alabama.  Some of this drier air should
work its way south and east toward the IH-65 corridor, resulting in
only an isolated smattering of convection for most areas by
Wednesday night. /02/

LONG TERM /Thursday Through Sunday/...
A return to a more typical summertime convective regime is
anticipated through the upcoming weekend, despite the continued
presence of a longwave trough axis in the upper atmosphere. Limiting
factors for convective coverage will likely be lower precipitable
water values and a greater reliance on mesoscale forcing to generate
convection.  There is some indication that another bit of energy
could rotate through the longwave trough this weekend.  Assuming
this happens, look for increased odds of seeing showers and
thunderstorms as another cold front moves into the Southeast.  /02/

MARINE...
A surface trough near the northern Gulf Coast will bring a
synoptically light wind regime to the area, with our onshore
afternoon Gulf Breeze/overnight offshore land breeze dominating. A
surface ridge will build over the Gulf of Mexico Wednesday on,
bringing a general southwesterly flow to area coastal waters for the
latter half of the week into the weekend.

/16

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 27, 5:52 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
552 AM CDT MON JUN 27 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
552 AM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO
THIS EVENING. A FEW MAY BECOME STRONG TO SEVERE WITH WINDS GUSTING TO
60 MPH AND SMALL HAIL...BUT ORGANIZED SEVERE ACTIVITY IS NOT
EXPECTED.

HEAT INDICES TODAY ARE EXPECTED TO TOP OUT IN THE 100 TO 105 DEGREE
RANGE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DAILY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH FRIDAY. A FEW MAY BECOME STRONG TO SEVERE WITH DAMAGING
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-281100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
552 AM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF THUNDERSTORM ACTIVITY ARE EXPECTED THROUGH TONIGHT OVER
THE COASTAL WATERS. THE STRONGER STORMS COULD PRODUCE LOCALLY HIGH
WINDS AND WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF THUNDERSTORM ACTIVITY ARE EXPECTED THROUGH FRIDAY OVER
THE COASTAL WATERS. THE STRONGER STORMS COULD PRODUCE LOCALLY HIGH
WINDS AND WAVES.

In the hours before

Special weather statement, Jun 27, 11:54 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CDT MON JUN 27 2016

ALZ264-266-FLZ201>203-271745-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
1154 AM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...WESTERN ESCAMBIA AND WEST CENTRAL SANTA ROSA
COUNTIES UNTIL 1245 PM CDT...

AT 1154 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MOLINO...OR 12 MILES NORTHWEST OF GONZALEZ...MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...ENSLEY...GONZALEZ...MOLINO AND ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3041 8762 3079 8758 3079 8756 3081 8758
      3084 8758 3085 8725 3044 8726
TIME...MOT...LOC 1654Z 001DEG 9KT 3072 8743
Special weather statement, Jun 27, 12:44 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CDT MON JUN 27 2016

ALZ264-266-FLZ201-202-271845-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
1244 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 145 PM
CDT...

AT 1243 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR GONZALEZ...
MOVING SOUTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...WEST PENSACOLA...ENSLEY...WARRINGTON...GONZALEZ...FOLEY...
LILLIAN...MYRTLE GROVE...PERDIDO BEACH AND ELBERTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3032 8767 3065 8754 3068 8727 3066 8727
      3065 8726 3031 8726
TIME...MOT...LOC 1743Z 009DEG 11KT 3057 8738
Special weather statement, Jun 27, 1:31 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
131 PM CDT MON JUN 27 2016

ALZ264-266-271900-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-
131 PM CDT MON JUN 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN COUNTY UNTIL 200 PM CDT...

AT 131 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOXLEY TO NEAR MAGNOLIA SPRINGS...AND MOVING WEST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...ROBERTSDALE...POINT CLEAR...
LOXLEY...MAGNOLIA SPRINGS AND SILVERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3068 8800 3071 8800 3071 8788 3072 8772
      3028 8775 3027 8801
TIME...MOT...LOC 1831Z 072DEG 10KT 3064 8780 3034 8782
Local storm report, Jun 27, 2:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     LENOX                   31.34N 87.19W
06/26/2016                   CONECUH            AL   EMERGENCY MNGR

            SEVERAL TREES DOWN. ONE TREE ON HOME.

&&

DJOHNSON
Special weather statement, Jun 27, 2:24 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
224 PM CDT MON JUN 27 2016

ALZ263-265-272015-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
224 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 315 PM CDT...

AT 224 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR GRAND BAY.
THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TILLMANS CORNER...THEODORE...GRAND BAY AND I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3043 8818 3045 8839 3067 8841 3064 8810
TIME...MOT...LOC 1924Z 186DEG 3KT 3052 8828
Special weather statement, Jun 27, 3:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 27 2016

ALZ060-FLZ205-272100-
COVINGTON AL-OKALOOSA INLAND FL-
317 PM CDT MON JUN 27 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES UNTIL 400
PM CDT...

AT 317 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CRESTVIEW...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3080 8643 3077 8664 3100 8672 3100 8669
      3101 8670 3105 8670 3108 8642
TIME...MOT...LOC 2017Z 172DEG 8KT 3086 8655

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:13 PM CDTSevere Thunderstorm WarningMOBEscambia47 min
Jun 26, 7:23 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 26, 7:30 PM CDTSpecial Weather StatementMOBMonroe45 min
Jun 26, 7:55 PM CDTSpecial Marine WarningMOB95 min
Jun 26, 8:02 PM CDTSpecial Weather StatementMOBEscambia43 min
Jun 26, 8:27 PM CDTSpecial Weather StatementMOBEscambia48 min
Jun 26, 8:40 PM CDTSpecial Weather StatementMOBBaldwin50 min
Jun 26, 9:18 PM CDTSpecial Weather StatementMOBMobile42 min
Jun 27, 8:37 AM CDTSpecial Weather StatementMOBWashington23 min
Jun 27, 12:42 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 27, 1:24 PM CDTSpecial Marine WarningMOB66 min
Jun 27, 1:31 PM CDTSpecial Weather StatementMOBBaldwin29 min
Jun 27, 2:24 PM CDTSpecial Weather StatementMOBMobile51 min
Jun 27, 3:32 PM CDTSpecial Weather StatementMOBMonroe43 min
Jun 27, 3:57 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe29 min
Jun 27, 4:27 PM CDTSpecial Weather StatementMOBConecuh, Monroe63 min
Jun 27, 5:09 PM CDTSpecial Weather StatementMOBWashington66 min
Jun 27, 5:17 PM CDTSpecial Weather StatementMOBClarke, Wilcox58 min
Jun 27, 6:16 PM CDTSpecial Weather StatementMOBClarke, Wilcox59 min
Jun 26, 7:33 PM CDTSpecial Weather StatementMOBSanta Rosa42 min
Jun 27, 11:54 AM CDTSpecial Weather StatementMOBEscambia51 min
Jun 27, 12:44 PM CDTSpecial Weather StatementMOBEscambia61 min
Jun 27, 5:21 AM CDTSpecial Weather StatementMOBStone54 min
Jun 27, 4:00 PM CDTSpecial Weather StatementMOBGeorge, Greene60 min
Jun 27, 4:12 PM CDTSpecial Weather StatementMOBPerry48 min
Jun 27, 4:52 PM CDTSpecial Weather StatementMOBGreene53 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.